MathSciNet Relay Station
MathSciNet bibliographic data
MR2029470 (2004i:47069) 47B65 (06F25)
Boulabiar, Karim; Buskes, Gerard; Sirotkin, Gleb A strongly diagonal power of algebraic order bounded disjointness preserving operators. Electron. Res. Announc. Amer. Math. Soc. 9 (2003), 94–98 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement